# SDR A6WA201904296590

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 37,059 hours, 35,401 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Punctured
- Location: Bs 625.3
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUNCTURE 1.25" LONG AT FS 625.30 STR 18R
